I have had random swelling in the soles of my feet and the palms of my hands for about a week now. When I sit with my legs up for 30 mins or more I'll get random swelling on the soles of my feet and palms or finger tips of my hands. When I get up and move around the swelling on my feet goes away but not on my palms/fingers. When I sit in a chair at my desk or dinning table there is no swelling in my soles.
The palm swelling started with the tip (from the last knuckle up) of my left thumb, moved to the tip of my right middle finger, back to the heal of my left palm and pinky finger and now it's my right thumb and just below in the palm and right wrist now as well.
46yo male with no major health issues.
Don't drink (occasional beer or wine) or smoke (ever) or use drugs.
I'm 6'3 185lbs
Just had a series or heart tests and there are no problems there.
Basic blood tests show no problems or high or low levels of anything.
Blood pressure is normal.
Swelling has never happened before this.
No allergies that I'm aware of.
Had a cold the week before that I took Zicam for but have taken it in the past with no ill effects. I take the minimum dosage.
I take 1 Centrum multi vitamin and 2 fiber pills each morning, M-F. Nothing on weekends.
I take 2-3 Advil at bedtime randomly as I like to sleep on my back and it gets stiff so it helps me sleep.
I rarely eat fast food or over-eat.
I have worked out at a gym for the last 2 and a half years, 3 days a week up until about a month ago—Reasons for stopping-- vacation, head cold, now this.
I had a very bad case of heartburn about 4 days after the swelling started. That's when I had the heart and blood tests done. Diagnosed as a an intestinal bug. Now I'm feeling about 90-95% after that. I very, very rarely (once a year, maybe) get heartburn or even need a Tums or Rolaids for anything.
Any insight anyone might have would be much appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?